# SDR SIMA201136305

- Difficulty date: December 22, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N739AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145402
- Aircraft time: 23,318 hours, 20,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 9A EMERGENCY EXIT SIGN INOP.   PERFORMED OPC ON SEAT 9A EMERGENCY EXIT SIGN IAW AMM33-50-14 OPC GOOD AT THIS TIME.
